Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


porfavor responda urgente
Apr 7, 2004

doctor empezé hace una semana un tratamiento con viracept-nelfinavir 250mg me tomo 5 pastas y cipladuovir una pasta. ambos cada doce horas. he tenido sintomas nauseas y llenura de estomago , doctor cuanto tiempo duraran estos sintomas o que puedo hacer para contrarrestarlos. porfavor ayudeme. le agradezco mucho y dios me lo cuide atentamente jymi

Response from Dr. Santana

Estimado Amigo: Los sintomas usualmente tardan unas semans y son variables. En la mayoria de las personas tardan 1-2 semanas, en otras un poco mas. Trate de tomarse las pastillas separadas , en otras palabras no se tome laS 7-8 pastillas juntas ,separelas y sobre todo tomeselas con comida ligera y nunca con el estomago vacio.

Espero que todo siga bien.


Previous
HIJA PREOCUPADA
Next
DR.JORGE PLZZZZZZZZZZZ ANSWER, IAM GOING MAD!!

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement